Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Raleigh, NC

May 23, 202210 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at May 23, 2022, 11:20 PM EDT for 10 counties in North Carolina. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2022, 11:20 PM EDT (03:20 UTC)
Expired
May 24, 2022, 2:01 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Durham County, NC, Franklin County, NC, Granville County, NC, Halifax County, NC, Johnston County, NC, Nash County, NC, Orange County, NC, Person County, NC, Vance County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 11:40 PM EDTFLASH FLOOD2 Ene Cary, NCAN AUTOMATED CREEK GAGE ALONG WALNUT CREEK NEAR THE INTERSECTION OF SOUTHEAST MAYNARD ROAD AND EAST CHATHAM STREET IS ABOVE FLOOD STAGE.
May 23, 11:50 PM EDTFLASH FLOOD4 E Cary, NCFLASH FLOODING WAS REPORTED AT WOLF CREEK CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WGUS52 KRAH 240320
FFWRAH
NCC063-069-077-083-101-127-135-145-181-183-240630-
/O.NEW.KRAH.FF.W.0007.220524T0320Z-220524T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1120 PM EDT Mon May 23 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Durham County in central North Carolina...
  Franklin County in central North Carolina...
  Southern Granville County in central North Carolina...
  West Central Halifax County in central North Carolina...
  Northwestern Johnston County in central North Carolina...
  Nash County in central North Carolina...
  Northeastern Orange County in central North Carolina...
  Southern Person County in central North Carolina...
  Southern Vance County in central North Carolina...
  Wake County in central North Carolina...

* Until 230 AM EDT.

* At 1120 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 2 
  hours. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Raleigh, Durham, Cary, Rocky Mount, Hillsborough, Nashville, 
  Creedmoor, Louisburg, Wake Forest, Garner, Clayton, Butner, 
  Zebulon, Franklinton, Dortches, Bailey, Kittrell, Bunn, RDU 
  International and Rougemont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3628 7849 3624 7813 3621 7810 3620 7801
      3622 7799 3618 7758 3613 7764 3615 7770
      3606 7774 3545 7858 3624 7922

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS

$$

PWB
1 follow-up statement
910 
WGUS72 KRAH 240601
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
201 AM EDT Tue May 24 2022

NCC063-069-077-083-101-127-135-145-181-183-240611-
/O.CAN.KRAH.FF.W.0007.000000T0000Z-220524T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Durham NC-Franklin NC-Granville NC-Halifax NC-Johnston NC-Nash NC-
Orange NC-Person NC-Vance NC-Wake NC-
201 AM EDT Tue May 24 2022

...FLASH FLOOD WARNING IS CANCELLED FOR DURHAM, FRANKLIN, SOUTHERN 
GRANVILLE, WEST CENTRAL HALIFAX, NORTHWESTERN JOHNSTON, NASH, 
NORTHEASTERN ORANGE, SOUTHERN PERSON, SOUTHERN VANCE AND WAKE 
COUNTIES...

Flood waters have receded and the heavy rain has ended. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3628 7849 3624 7813 3621 7810 3620 7801
      3622 7799 3618 7758 3613 7764 3615 7770
      3606 7774 3545 7858 3624 7922

$$

7

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 23, 10:07 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 23, 10:07 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1007 PM EDT Mon May 23 2022

.SYNOPSIS...
Low pressure will track slowly eastward along a nearly stationary
front stretching across North Carolina tonight through Tuesday. The
front will remain stalled over southern and eastern North Carolina
through Wednesday. A slow moving upper level low pressure system
will approach from the west late in the week, bringing a round of
wet weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1005 PM Monday...

...Marginal risk (level 1 of 5) for severe weather (damaging wind
gusts and isolated tornadoes) continues...

Showers and storms associated with the surface low will continue to
lift through central NC tonight. While some of the convective
activity will move out and dissipate, rain is expected to persist
across the northern Piedmont and northern Coastal Plain (along the
NC/VA border) through tonight. PWATs are still in the 1.7 to 1.9
inch range across the area, thus any ongoing rain could produce very
heavy rainfall and localized flooding is possible. Wind gusts could
also be quite strong, upwards of 40 mph or more at times. Lows
should generally bottom out in the 60s, lowest along the VA border,
highest in the southeast.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 1258 PM Monday...

Surface boundary will still be hung up across the area Tuesday
morning (roughly along US-1) and it's likely that there will be
showers and isolated thunderstorms ongoing at daybreak as the
surface low traverses the area. Surface based instability and best
BL-rooted thunderstorm chances during the day Tuesday will be in the
warm sector south and east of the front (generally
Sandhills/southern Coastal Plain) although elevated instability
could allow for an occasional rumble of thunder anywhere across
central NC. Eventually the surface low will move offshore with moist
northeasterly flow pushing the front southward and CAD taking hold
across a good majority of the area. The southern Coastal Plain is
likely to remain within the warm unstable sector all day into the
evening hours, and PoPs will remain highest in that area in
particular.

Temperatures tomorrow will vary considerably across the area with
upper 60s in the NW and mid 80s in the SE. Lows in the upper 50s NW,
mid 60s SE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 1258 PM Monday...

Wednesday looks to be the driest day of the week with the front just
south of the area. Relatively cool northeasterly flow will lead to
cloudy skies along with the potential for some drizzle and/or very
light rain but overall confidence in this scenario is low and I will
only mention 15-20 PoPs during the daytime hours. Slightly higher
precip chances will be confined to the Sandhills/southern Coastal
Plain in the vicinity of the stalled surface boundary across SC.
Temperatures will be below normal on Wednesday ranging from the
lower 70s to the north to the lower 80s in the south. Lows in the
lower 60s.

Meanwhile to the west, an upper low will move out of the southern
Plains and into the lower OH valley Thursday with a broad area of
southwest flow aloft overspreading the Mid Atlantic. This will allow
the stalled boundary to retreat northward as a warm front, once
again putting NC into the warm sector ahead of an approaching low.
Temperatures should easily return to the upper 70s to mid 80s on
Thursday, with similar but slightly lower temps on Friday. Lee
troughing near the mountains will likely serve as a focal point for
shower and storm development Thursday afternoon and evening, before
showers and storms move eastward across the remainder of the area on
Friday. At the same time the upper low and attendant surface cold
front will slowly move through the area, bringing increased chances
of showers and storms to close out the week. Anomalously high PW's
will precede this trough much like what we've seen recently and some
localized areas of heavy rain can't be ruled out Thursday and
especially Friday.

There are still varying solutions with respect to how quickly the
upper low exits the area, and this is also evident in the ensembles
and ensemble clusters. There's at least a small consensus showing
cyclonic flow aloft across the area through the weekend but with
rising heights nudging into the southwest Piedmont. This should
yield steadily rising temperatures that are slightly above normal
for late May along with a very low end chance (20 percent) of
showers and storms Sunday into Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 810 PM Monday...

Poor aviation conditions will dominate much of central NC tonight
through Tue. A front currently stretching across southern and
eastern NC will remain roughly stationary through Tue, as a surface
low pressure area now over SW NC tracks slowly eastward along the
front. After this afternoon's storms, another couple of rounds of
storms are expected through the next 6 hours across central NC. This
rain/storm threat will diminish overnight west to east, but sub-VFR
conditions (mostly IFR/LIFR cigs and MVFR to IFR vsbys) will
dominate through much of Tue morning, esp at INT/GSO/RDU/RWI (cigs
should be slightly higher at FAY). Minor improvement is expected
late morning Tue through the afternoon as cigs slowly lift, and FAY
should reach VFR by 18z, but the other TAF sites will likely get no
better than MVFR through 00z Wed. Winds will be variable at FAY,
with the front wavering back and forth over this site, while
elsewhere, surface winds will be mainly from the NE or NNE at 5-12
kts, and a few gusts over 15 kts are possible mainly at INT/GSO
tonight.

Looking beyond 00z Wed, poor aviation conditions will dominate
through Tue night, and perhaps well into Wed/Wed night. The risk of
rain/storms will remain high through Wed at FAY, with a much lower
chance of just rain at INT/GSO/RDU/RWI (but a higher risk of sub-VFR
conditions). Improvement to VFR is expected Thu, but will be closely
followed by a good chance of showers and storms late Thu through
Fri night. Drier conditions should arrive for Sat. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...KC
SHORT TERM...Leins
LONG TERM...Leins
AVIATION...Hartfield
Hazardous weather outlook, May 23, 10:02 AM EDT, 13 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1002 AM EDT Mon May 23 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-241415-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1002 AM EDT Mon May 23 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

There is a Marginal (Level 1) Risk of severe thunderstorms this
afternoon and evening, generally for areas south of Interstate 85.
Damaging wind gusts are the primary hazard. An isolated tornado will
be possible along the track of low pressure later today into the
evening.

In addition, heavy rainfall with localized areas of up to 3
inches can be expected this afternoon and tonight. Minor flooding of
urban areas and small streams can be expected. Isolated flash
flooding is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 23, 7:25 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
725 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HEAVY RAIN       6 SW BAHAMA             36.11N 78.95W
05/23/2022  M1.62 INCH       DURHAM             NC   TRAINED SPOTTER

&&

JD
Special weather statement, May 23, 7:34 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
734 PM EDT Mon May 23 2022

NCZ073-074-083-084-240030-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
734 PM EDT Mon May 23 2022

...Strong thunderstorms will impact portions of Anson, Montgomery,
western Richmond and southeastern Stanly Counties through 830 PM
EDT...

At 734 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Unionville to 7 miles west of Bishopville.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albemarle, Rockingham, Wadesboro, Troy, Biscoe, Ansonville, Polkton,
Norwood, Badin and Oakboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3551 7998 3551 7981 3481 7976 3481 8032
      3520 8028 3520 8030 3517 8035 3518 8037
      3517 8040
TIME...MOT...LOC 2334Z 230DEG 33KT 3506 8044 3422 8037

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JD
Special weather statement, May 23, 8:30 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
830 PM EDT Mon May 23 2022

NCZ039-074-075-083>085-240130-
Scotland NC-Anson NC-Richmond NC-Randolph NC-Montgomery NC-Moore NC-
830 PM EDT Mon May 23 2022

...Strong thunderstorms will impact portions of western Moore,
Scotland, southeastern Anson, Montgomery, Richmond and Randolph
Counties through 930 PM EDT...

At 829 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Badin Lake to Wallace. Movement
was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Asheboro, Laurinburg, Rockingham, Wadesboro, Troy, North Carolina
Zoo, Badin Lake, Pinehurst, Hamlet and Biscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3480 7968 3481 8007 3514 8007 3517 8005
      3526 8010 3537 8005 3540 8009 3549 8009
      3591 7969 3590 7955 3552 7956 3471 7939
      3463 7946
TIME...MOT...LOC 0029Z 211DEG 38KT 3547 7999 3472 7982

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JD
Special weather statement, May 23, 9:18 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
918 PM EDT Mon May 23 2022

NCZ040-075>077-084>086-088-240215-
Scotland NC-Richmond NC-Lee NC-Chatham NC-Hoke NC-Harnett NC-
Moore NC-Cumberland NC-
918 PM EDT Mon May 23 2022

...Strong thunderstorms will impact portions of Moore, Scotland,
western Harnett, eastern Richmond, northwestern Cumberland, Lee, Hoke
and southeastern Chatham Counties through 1015 PM EDT...

At 918 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Carthage to 6 miles northwest
of Laurinburg. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fayetteville, Sanford, Laurinburg, Southern Pines, Raeford,
Pittsboro, Carthage, Fort Bragg, Pinehurst and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3472 7957 3514 7964 3517 7962 3520 7966
      3541 7970 3586 7904 3561 7899 3516 7885
TIME...MOT...LOC 0118Z 223DEG 43KT 3536 7957 3485 7951

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JD
Special weather statement, May 23, 10:15 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1015 PM EDT Mon May 23 2022

NCZ025-040>042-075>077-086-088-240315-
Lee NC-Johnston NC-Chatham NC-Hoke NC-Durham NC-Harnett NC-Wake NC-
Moore NC-Cumberland NC-
1015 PM EDT Mon May 23 2022

...Strong thunderstorms will impact portions of northeastern Moore,
Harnett, northwestern Cumberland, Lee, Wake, Johnston, Hoke, eastern
Chatham and southern Durham Counties through 1115 PM EDT...

At 1014 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pittsboro to 9 miles west of Lillington to
near Fort Bragg. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Durham, Fayetteville, Cary, Sanford, Smithfield, Raeford,
Pittsboro, Lillington and Fort Bragg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3484 7932 3514 7931 3567 7938 3586 7902
      3608 7879 3608 7869 3597 7842 3577 7826
      3546 7818 3528 7851 3532 7854 3530 7858
      3522 7863
TIME...MOT...LOC 0214Z 234DEG 38KT 3569 7925 3537 7898 3515 7894

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JD
Special weather statement, May 23, 11:17 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1117 PM EDT Mon May 23 2022

NCZ008>010-025>027-041-042-240415-
Nash NC-Johnston NC-Franklin NC-Vance NC-Durham NC-Warren NC-Wake NC-
Granville NC-
1117 PM EDT Mon May 23 2022

...Strong thunderstorms will impact portions of Vance, Warren, Nash,
southern Granville, Wake, northwestern Johnston, southeastern Durham
and Franklin Counties through 1215 AM EDT...

At 1117 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Creedmoor to 6 miles southwest of Clayton.
Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Durham, Cary, Rocky Mount, Henderson, Oxford, Nashville,
Creedmoor, Louisburg and Warrenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3620 7801 3618 7798 3618 7792 3601 7780
      3575 7814 3574 7818 3572 7818 3543 7855
      3601 7893 3654 7839 3654 7802
TIME...MOT...LOC 0317Z 221DEG 40KT 3608 7873 3557 7851

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:18 PM EDTAreal Flood AdvisoryRAHAnson108 min
May 23, 8:30 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Richmond, Scotland60 min
May 23, 9:06 PM EDTAreal Flood AdvisoryRAHAnson, Richmond, Scotland103 min
May 23, 9:18 PM EDTSpecial Weather StatementRAHChatham, Hoke, Lee, Moore, Scotland57 min
May 23, 9:20 PM EDTAreal Flood AdvisoryRAHHoke, Montgomery, Moore115 min
May 23, 10:15 PM EDTSpecial Weather StatementRAHChatham, Harnett, Hoke, Johnston, Lee, Wake60 min
May 23, 10:21 PM EDTAreal Flood AdvisoryRAHChatham, Cumberland, Harnett, Lee, Wake3 hr
May 23, 10:56 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Johnston, Orange, Wake3 hr
May 23, 11:17 PM EDTSpecial Weather StatementRAHDurham, Franklin, Nash, Vance, Wake, Warren58 min
May 24, 4:16 AM EDTAreal Flood AdvisoryRAHWake4 hr

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.